# SDR SIMA20120507003

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 30,214 hours, 28,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE EMERGENCY AISLE LIGHT INOPERABLE AT ROW 12.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AISLE EMERGENCY LAMP AT ROW 12 IAW EMB AMM 33-50-08.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-00-700-801A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
